MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK PICC/CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK PICC/CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3601CVC
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Compliant was reported by a distributor in japan for a nonconformance identified during incoming inspection at their facility in japan.Details of nonconformity: notch in packaging is misaligned - qty: (b)(4).
 
Additional Manufacturer Narrative
H3: the complaint product was not available for evaluation.Therefore, this report is based on customer-provided information only.An image of the defect was provided by the customer and evaluated.The notch alignment failure was determined to be related to incorrect process settings at machine set-up and inexperience of the operators.Production documentation was reviewed and identified no nonconformances noted and no other anomalies that could have contributed to this failure, however, it was noted that this was one of the first lots of this sku run on a newly implemented third shift.Training materials and work instructions are being reviewed to address this issue and identify corrective actions to prevent recurrence.Historical complaint data review identified 1 other similar complaints for this failure mode and product family in the last 2 years.This issue has a complaint rate of (b)(4) over this period of time.Manufacturing operations has been made aware of the complaint to prevent recurrence and corrective action is being implemented at the manufacturing site.No further corrective or preventive actions are required at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4) h3 other text : device not returned.

Brand Name
GRIP-LOK PICC/CVC SECUREMENT DEVICE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18965084
Report Number2182318-2024-00039
Device Sequence Number7078586
Product Code KMK
UDI-Device Identifier00618125135011
UDI-Public00618125135011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3601CVC
Device Catalogue Number3601CVC
Device Lot Number58018717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown